MathSciNet Relay Station
MathSciNet bibliographic data
MR188422 (32 #5860) 30.44 (30.60)
Livingston, A. E. Meromorphic multivalent close-to-convex functions. Trans. Amer. Math. Soc. 119 1965 167–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement